Differences

This shows you the differences between two versions of the page.

Link to this comparison view

Both sides previous revision Previous revision
Next revision
Previous revision
papers [2018/07/06 23:54]
admin [In preparation]
papers [2018/09/05 00:24] (current)
admin [In preparation]
Line 3: Line 3:
  
 ===== Published papers ===== ===== Published papers =====
 +    - {{:​wiki:​higher_eisenstein_ii_new.pdf |On higher congruences between cusp forms and Eisenstein series II}}, to appear in Notes from the International Autumn School on Computational Number Theory: Izmir Institute of Technology 2017, Springer, 2019
     - [[http://​nyjm.albany.edu/​j/​2016/​22-46.html|Divisibility sequences of polynomials and heights estimates]],​ New York J. Math. 22 (2016) 989–1020. ([[http://​arxiv.org/​abs/​1609.04750|preprint version]])     - [[http://​nyjm.albany.edu/​j/​2016/​22-46.html|Divisibility sequences of polynomials and heights estimates]],​ New York J. Math. 22 (2016) 989–1020. ([[http://​arxiv.org/​abs/​1609.04750|preprint version]])
   - {{:​bnaskrecki_distribution_of_mw_ranks.pdf|Distribution of Mordell-Weil ranks of families of elliptic curves}}, Banach Center Publications 108 (2016), 201-229,​[[https://​www.impan.pl/​pl/​wydawnictwa/​banach-center-publications/​all/​108|DOI:​ 10.4064/​bc108-0-16]] ([[http://​arxiv.org/​abs/​1609.04731|preprint version]])   - {{:​bnaskrecki_distribution_of_mw_ranks.pdf|Distribution of Mordell-Weil ranks of families of elliptic curves}}, Banach Center Publications 108 (2016), 201-229,​[[https://​www.impan.pl/​pl/​wydawnictwa/​banach-center-publications/​all/​108|DOI:​ 10.4064/​bc108-0-16]] ([[http://​arxiv.org/​abs/​1609.04731|preprint version]])
Line 8: Line 9:
   - [[http://​journals.impan.pl/​cgi-bin/​doi?​aa160-2-5 |Mordell–Weil ranks of families of elliptic curves associated to Pythagorean triples, Acta Arith. 160 (2013), 159-183]] ([[http://​arxiv.org/​abs/​1210.6933| preprint version]])   - [[http://​journals.impan.pl/​cgi-bin/​doi?​aa160-2-5 |Mordell–Weil ranks of families of elliptic curves associated to Pythagorean triples, Acta Arith. 160 (2013), 159-183]] ([[http://​arxiv.org/​abs/​1210.6933| preprint version]])
   - [[http://​pjm.math.berkeley.edu/​involve/​2010/​3-3/​p06.xhtml|Infinite family of elliptic curves of rank at least 4, Involve, Vol. 3 (2010), No. 3, 297–316]] ([[http://​arxiv.org/​abs/​0909.3424| preprint version]])   - [[http://​pjm.math.berkeley.edu/​involve/​2010/​3-3/​p06.xhtml|Infinite family of elliptic curves of rank at least 4, Involve, Vol. 3 (2010), No. 3, 297–316]] ([[http://​arxiv.org/​abs/​0909.3424| preprint version]])
- 
 ===== In preparation ===== ===== In preparation =====
 +    - Primitive divisors of elliptic divisiblity sequences over function fields with constant j-invariant,​ with Marco Streng, in preparation 
 +    - On realisations of weight 0 hypergeometric motives of small degrees, in preparation (with [[http://​magma.maths.usyd.edu.au/​magma/​handbook/​text/​1516#​17286|Magma package]])
     - {{:​hyper24111.pdf|On a certain hypergeometric motive of weight 2 and rank 3}}, submitted ([[https://​arxiv.org/​abs/​1702.07738|preprint]])     - {{:​hyper24111.pdf|On a certain hypergeometric motive of weight 2 and rank 3}}, submitted ([[https://​arxiv.org/​abs/​1702.07738|preprint]])
     - {{:​genfermat-export.pdf|The generalized Fermat equation with exponents 2, 3, n}}, with Nuno Freitas and Michael Stoll ([[https://​arxiv.org/​abs/​1703.05058|preprint]]),​ submitted. See also a [[http://​www.setforbritain.org.uk/​2017psr/​M-NASKRECKI-3706-PSR.pdf| poster]] for [[http://​www.setforbritain.org.uk/​index.asp | STEM for Britain]]     - {{:​genfermat-export.pdf|The generalized Fermat equation with exponents 2, 3, n}}, with Nuno Freitas and Michael Stoll ([[https://​arxiv.org/​abs/​1703.05058|preprint]]),​ submitted. See also a [[http://​www.setforbritain.org.uk/​2017psr/​M-NASKRECKI-3706-PSR.pdf| poster]] for [[http://​www.setforbritain.org.uk/​index.asp | STEM for Britain]]
     - Mordell-Weil ranks of families of elliptic curves parametrized by binary quadratic forms, submitted ([[http://​arxiv.org/​abs/​1609.04715|preprint]])     - Mordell-Weil ranks of families of elliptic curves parametrized by binary quadratic forms, submitted ([[http://​arxiv.org/​abs/​1609.04715|preprint]])
-    - {{:​higher_eisenstein_ii.pdf|On higher congruences between cusp forms and Eisenstein series II}}, submitted 
 ===== Ph. D. Thesis ===== ===== Ph. D. Thesis =====
 {{:​bn_phd_thesis.pdf|Ph. D. thesis (Polish) }} {{:​bn_phd_thesis.pdf|Ph. D. thesis (Polish) }}
  • papers.1530914058.txt.gz
  • Last modified: 2018/07/06 23:54
  • by admin